MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7585
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 100% stenosed, 2.5mm x 35mm, target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 3.00mm x 15mm maverick balloon catheter was advanced for dilation.However, during the procedure, it was noted that the shaft was fractured and the balloon failed to cross the chronic total occlusion lesion.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
 
Event or Problem Description
It was reported that a shaft break occurred.The 100% stenosed, 2.5mm x 35mm, target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 3.00mm x 15mm maverick balloon catheter was advanced for dilation.However, during the procedure, it was noted that the shaft was fractured and the balloon failed to cross the chronic total occlusion lesion.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.It was further reported that the device was completely removed.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10043330
Report Number2134265-2020-06272
Device Sequence Number19434310
Product Code LOX
UDI-Device Identifier08714729370109
UDI-Public08714729370109
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model Number7585
Device Catalogue Number7585
Device Lot Number0021716496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight65